How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Medical
Satisfied Customers: 28197
Experience:  MD
23744323
Type Your Medical Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

I have had a heart attack also have parkinsons now I have

Customer Question

I have had a heart attack also have parkinsons now I have blood in my urine. I was exposed to agent orange in Vietnam. I am on medications to relieve these issue's but now I am experiencing easy bruising and now high level of blood in my urine. any idea as to what this might be?
Submitted: 1 year ago.
Category: Medical
Expert:  Dr Basu replied 1 year ago.

Hi there,

This is Dr Basu, experienced Internal Medicine Specialist.

I am here to address your concerns and provide great service.

Blood thinners like aspirin, plavix are commonly prescribed to prevent heart attack.

They can cause easy bruising and blood in the urine.

Other possibilities include:

1. Clotting factor deficiency --von Willebrand for example

3. Liver disease

4. Kidney disease

5. Vitamin C and K deficiency

6. Malignancies--bone marrow involvement.

You should increase vitamin C intake 250 mg daily, and more green leafy vegetables for vitamin K.

Apply moisturizer on the skin --Eucerin is a good one.

Please discuss with your doctor soon.

You may need to hold the blood thinners for now after discussing with your doctor.

Best wishes,

It was my pleasure to help you today.

If I have answered all your questions, Please rate my response Excellent (click on the 5th star).

Please bookmark my profile for asking further questions!

This is the link to my profile:

http://www.justanswer.com/medical/expert-mysticdoc/

Related Medical Questions